# SDR ASOA2015070213226

- Difficulty date: June 8, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 30,363 hours, 27,768 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 561
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT NUTPLATE LOCATION AT LT FS 561.00, STR 17, BUTT LINE 36 TO 47.   COMPLIED WITH EC/TC REO:601R-53-41-666 AND REO:601R-53-41-666, REV C.
